# SDR H4QA20160223001

- Difficulty date: February 22, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N718MD
- Make and model: Snias AS350B3
- Aircraft serial: 4274
- Aircraft time: 3,240 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,668 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC5072
- Part serial: 1662
- Condition: Malfunctioned
- Location: Tail Rotor
- Part time: 3,240 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

DURING FLIGHT THE PILOT REPORTED THAT HIS RT TAIL ROTOR PEDAL WOULD PRESS FWD BUT HIS LT PEDAL COULD ONLY TRAVEL TO NEUTRAL POSITION.  TOWER WAS CONTACTED & A REQUEST TO PERFORM A STUCK PEDAL LANDING WAS MADE.  THE ACFT LANDED SAFELY & THE ENSUING MX INVESTIGATION LED TO A DISCOVERY OF A STUCK INPUT PILOT VLV IN THE TAIL ROTOR SERVO, PN SC5072 & SN 1662.  THE SERVO WAS REMOVED & A REPLACEMENT ORDERED.
